The Bianchi variety. (English) Zbl 1201.53084

Summary: The totality Lie(\(V\)) of all Lie algebra structures on a vector space \(V\) over a field \(\mathbb F\) is an algebraic variety over \(\mathbb F\) on which the group GL(\(V\)) acts naturally. We give an explicit description of Lie(\(V\)) for \(\dim V = 3\) which is based on the notion of compatibility of Lie algebra structures.


53D17 Poisson manifolds; Poisson groupoids and algebroids
17B99 Lie algebras and Lie superalgebras
Full Text: DOI arXiv


[1] Nestruev, J., Smooth manifolds and observables, (2001), Springer USA · Zbl 1021.58001
[2] Otto, C.; Penkava, M., The moduli space of three dimensional Lie algebras · Zbl 1147.17008
[3] Fialowski, A.; Penkava, M., Formal deformations, contractions and moduli spaces of Lie algebras · Zbl 1142.17003
[4] Agaoka, Y., On the variety of 3-dimensional of Lie algebras, Lobachevskii J. math., 3, 5-17, (1999) · Zbl 1044.17501
[5] Lam, T.Y., Introduction to quadratic forms over fields, AMS graduate studies in mathematics, vol. 67, (2005), AMS USA · Zbl 1068.11023
[6] Cariñena, J.F.; Ibort, A.; Marmo, G.; Perelomov, A., On the geometry of Lie algebras and Poisson tensors, J. phys. A: math. gen., 27, 7425-7449, (1994) · Zbl 0847.58025
[7] Turkowski, P., Low-dimensional real Lie algebras, J. math. phys., 29, 10, 2139-2144, (1988) · Zbl 0664.17004
[8] Carinena, J.F.; Grabowski, J.; Marmo, G., Contractions: Nijenhuis and saletan tensors for general algebraic structures · Zbl 1009.17003
[9] J. Grabowski, G. Marmo, A.M. Perelomov, Poisson structures: Towards a classification, Preprint ESI 17, Vienna, 1993. · Zbl 1020.37529
[10] Dubrovin, B.A.; Fomenko, A.T.; Burns, R.G., Modern geometry, (1990), Springer-Verlag Berlin/Heidelberg
[11] Vinogradov, A.M., The union of the Schouten and Nijenhuis brackets, cohomology, and superdifferential operators, Mat. zametki, 47, 6, 138-140, (1990), (in Russian) · Zbl 0712.58059
[12] Cabras, A.; Vinogradov, A.M., Extensions of the Poisson brackets to differential forms and multi-vector fields, J. geom. phys., 75-100, (1992) · Zbl 0748.58008
[13] Marmo, G.; Vilasi, G.; Vinogradov, A.M., The local structure of n-Poisson and n-Jacobi manifolds, J. geom. phys., 25, 141-182, (1998) · Zbl 0978.53126
[14] Alekseevskii, D.V.; Lychagin, V.V.; Vinogradov, A.M., Geometry I: basic ideas and concepts of differential geometry, Encyclopaedia of mathematical sciences, vol. 28, (1991), Springer-Verlag Berlin/Heidelberg
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.